# SDR 03FDEA00416

- Difficulty date: April 9, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FAIRING 487AR MOUNTING FLANG BOTH SIDES GOUGED.  REMOVED AT MOUNTING FLANGES IAW SRM 51-31-01, FOUND BOTH FLANGES TO BE OUT OF LIMITS IAW SRM 51-00-00.  FAB 2 NEW FLANGES USING MAT 301-1/4 HARD .05056 IAW SRM 54-31-02, INSTALLED FLANGES IAW SRM 51-35-01.
